# SDR KCSA2014070907

- Difficulty date: July 9, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 68,957 hours, 12,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 3595
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT UPPER DECK CENTER DOOR CEILING EMERGENCY LIGHT INOPERATIVE. R & R BATTERY PACK.  OPS CHECK GOOD IAW AMM 33-51-04.
